HIV MEDICATION SIDE EFFECTS

HIV MEDICATION SIDE EFFECTS
The one topic that strikes fear in the HIV+: medication side effects. Seems like beginning with AZT in the early '80s and up to the drug cocktail combos of 2007 that side effects from HIV medications will ALWAYS be with us to some extent. Now some of the HIV meds do have less prolific side effect; others are more aggressive.

What You Need To Know About Side Effects


Side effects usually happen as your body is getting used to a new medication. Some can last for a few days or up to a few weeks before they begin to go away. It is important to never stop taking your medications. Speak with your HIV care giver before stopping or changing any of your medications. Otherwise, the HIV virus has a chance to mutate while you're on "med holiday". You can also try over the counter medications or prescription for the symptoms.

Nutrition can also play a part... both in how, when and with what to take your HIV medications. Also things like the BRAT (Bananas, Rice, Applesauce, Toast) diet will help with others.

Just Don't forget to take your meds... ON TIME... EVERY SINGLE TIME

Take care of yourself and give yourself the quality of health that you need and deserve.



Common Side Effects of Anti-HIV Medications


In order to treat the side effects you need to first know what they are. If you are experiencing any of the following side effects, they could be caused by your medications:

Click on the sections below to learn more about each of these side effects and what you can do to make yourself feel better.